# SDR 2012F00067

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N801RM
- Make and model: Braero BAE125800A
- Aircraft serial: 258011
- Aircraft time: 11,478 hours, 7,689 cycles
- Engine: Garrtt TFE7315R
- Engine time: 11,704 hours, 7,838 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transducer
- Part number: 30707223
- Part serial: 001936019139
- Condition: Inoperative
- Location: Rt Engine
- Part time: 11,704 hours, 7,838 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE LAST LEG OF THE TRIP, ON START UP, THE RT ENGINE COMPUTER INOPERATIVE LIGHT ILLUMINATED.  FOUND BAD N2 TRANSDUCER.  REPLACED THE TRANSDUCER, OPS CHECKED GOOD.
